Publication
Title
General order multivariate Padé approximants for pseudo-multivariate functions
Author
Language
English
Source (journal)
Mathematics of computation. - Providence, R.I., 1960, currens
Publication
Providence, R.I. : 2006
ISSN
0025-5718
Volume/pages
75:254(2006), p. 727-741
ISI
000236723300011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.08.2017
To cite this reference